MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #4 CS ALLPOLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #4 CS ALLPOLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5534-A-416
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 5510f401; triathlon cr fem comp #4 l-cem; lot# j2n7h.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Patient had bilateral index tka (outside of cors scope (b)(6) 2011).Had a pji of both knees.Undergoes revision on (b)(6) 2020 with all components exchanged, and antibiotic cement loaded for treatment.Patient returns for a left pji knee revision on (b)(6) 2021.All components exchanged.
 
Additional Manufacturer Narrative
Correction: mfr report #0002249697-2021-01882 was reported in error.This pi reports the removal of a temporary spacer (stage 2).The revision for infection involved devices of an unknown manufacturer.Insufficient information was provided and no additional information is available, therefore, this complaint is being canceled.
 
Event or Problem Description
Correction: this event was reported in error.This pi reports the removal of a temporary spacer (stage 2).The revision for infection involved devices of an unknown manufacturer.Insufficient information was provided and no additional information is available, therefore, this complaint is being canceled.Patient had bilateral index tka (outside of cors scope (b)(6), 2011).Had a pji of both knees.Undergoes revision on (b)(6), 2020 with all components exchanged, and antibiotic cement loaded for treatment.Patient returns for a left pji knee revision on (b)(6) 2021.All components exchanged.

Brand Name
TRIATHLON #4 CS ALLPOLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12808412
Report Number0002249697-2021-01882
Device Sequence Number11956504
Product Code MBH
UDI-Device Identifier07613327043280
UDI-Public07613327043280
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number5534-A-416
Device Catalogue Number5534A416
Device Lot Number462228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date11/14/2021
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite